| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker provided the customer with a repair quote; however, the customer did not request any follow-up and will proceed with the recommended repair/evaluation at their discretion.The cause of the reported issue could not be determined.Device not evaluate by the manufacturer.
Event or Problem Description
The customer contacted stryker to report that their device will not complete the boot-up cycle during power-up.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated with the reported event.